# SDR UIEA200400187

- Difficulty date: October 31, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Engine: Ge CF650E2
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 19099262
- Part serial: 207055
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: E, J, A

## Discrepancy

EK9971 ICN/ANC (ATB) FIRE WARNING:  NR 4 ENGINE FIRE LIGHT CAME ON IN-FLIGHT NACELLE INDICATOR WAS ABOUT 3 TO 3.5 EGT APPROX 900 DEGREE HIGH STAGE BLEED LIGHT CAME ON JUST BEFORE FIRE LIGHT AND BELL.  FIRE LIGHT CAME ON ABOUT FL 24.2 ENGINE S/D A/WITH FHB.  INSPECTION FOUND NR 4 ENGINE PRECOOLER HAS CIRCUMFERENTIAL CRACK ON INLET FLANGE APPROX FROM 5 OCLOCK TO 10 OCLOCK.  REPLACED PRECOOLER ASSY. LEAK CHECK NORMAL IAW MM 36-12-01.
